# SDR SWIA201435842

- Difficulty date: January 2, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 26,373 hours, 16,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULBS MISSING ON EXIT SIGN IN GALLEY NEAR FLOOR BY SERVICE DOOR.  FLT 6366 RELAMPED.
